# SDR CA151126004

- Difficulty date: November 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Condition: Bypassing
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR RETRACTION NLG DOOR REMAINED OPEN . AIR TURNBACK PERFORMED FAULT WAS RELATED TO THE NLG DOOR ACTUATOR, BYPASSING INTERNALLY.
